MAUDE Adverse Event Report: LUMENIS LTD LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number 840-920
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a lithotripsy procedure to stone dust a kidney stone, the fiber broke.The fiber was replaced, and the procedure was completed without patient complications.
 
Event or Problem Description
It was reported that during a lithotripsy procedure to stone dust a kidney stone, the fiber malfunctioned and broke.The fiber was replaced, and the procedure was completed without patient complications.
 
Additional Manufacturer Narrative
Correction made to d3 manufacture name, manufacture address, manufacturer city, manufacturer zip/postal code, manufacturer country, manufacturer email, g1 mfr site facility name, mfr site address 1, mfr site city, mfr site state, mfr site zip, mfr site country, mfr site phone.
 
Event or Problem Description

Brand Name
LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma st 6
yokneam AZ 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17274723
Report Number2124215-2023-35463
Device Sequence Number5086653
Product Code GEX
UDI-Device Identifier17290109140190
UDI-Public17290109140190
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840-920
Device Catalogue Number840-920
Device Lot Number0098080722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer07/11/2023
09/21/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date07/31/2023
09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown